| Catalog Number |
382534 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Reported issue: needle retracts without the button being pushed and is causing our nurses to use multiple iv catheters.The lot number that i listed seems to be the only lot that is affected.Have you heard of this issue happening to anyone else? we have 82 affected iv catheters that we have separated from out other stock.Is there any way that we can get a replacement for these defective items?.
Additional Manufacturer Narrative
G.4.K201075; k251654 h.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.